# SDR DLM88950582

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Delaminated
- Location: Nr 1 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-1 LETTER CHECK, SOUND SUPPRESSION SCREEN DELAMINATED AT 0300 POSITION INSIDE NOSE COWL.  REPAIRED PER SRM 54-04A.
